MathSciNet Relay Station
MathSciNet bibliographic data
MR2456885 (2010a:35075) 35J60 (35B45)
Phuc, Nguyen Cong; Verbitsky, Igor E. Quasilinear and Hessian equations of Lane-Emden type. Ann. of Math. (2) 168 (2008), no. 3, 859–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement